# SDR AALA202209061414

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737
- Aircraft serial: 33227
- Aircraft time: 28,278 hours, 11,782 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: 2354
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Part time: 22,750 hours, 8,979 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE AT FLIGHT LEVEL 380 NUMBER 2 DRIVE LIGHT ILLUMINATED RAN QUICK REFERENCE HANDBOOK PROCEDURE. APU WOULD NOT START EVEN AFTER DESCENDING TO A LOWER ALTITUDE. DIVERTED TO ICT. REPLACED NUMBER 2 ENGINE INTEGRATED DRIVE GENERATOR PER AMM 24-11-11.
